MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10600
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Used (b)(6) 2019 as event date as there was no date provided.
 
Event or Problem Description
It was reported that stent thrombosis occurred.A 3.5x8mm synergy ii drug eluting stent was deployed to treat the target lesion.However, two hours post-deployment, the patient developed chest pain and electrocardiography (ecg) was performed.Thrombosis within the previously implanted stent was noted.Percutaneous transluminal coronary angiography was performed and a non bsc heart pump was placed.No further patient complications were reported and the patient's status was stable.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8331599
Report Number2134265-2019-01036
Device Sequence Number10801813
Product Code NIQ
UDI-Device Identifier08714729840008
UDI-Public08714729840008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number10600
Device Catalogue Number10600
Device Lot Number22795256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;